Alert archive / Oklahoma / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Nov 11, 2012, 9:02 AM CST for Adair County, Cherokee County, Oklahoma; Benton County, Arkansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 11, 2012, 9:02 AM CST (15:02 UTC)
- Expired
- Nov 11, 2012, 10:00 AM CST
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Adair County, OK, Cherokee County, OK
The radar
The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
496
WWUS84 KTSA 111502
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 AM CST SUN NOV 11 2012
ARZ001-010-OKZ063-068>072-111600-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MCINTOSH OK-MUSKOGEE
OK-SEQUOYAH OK-WASHINGTON AR-
902 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON AND NORTHWESTERN WASHINGTON
IN EAST CENTRAL OKLAHOMA
CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND ADAIR
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
AT 902 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF COLCORD TO 10 MILES SOUTHWEST OF
GREENLEAF STATE PARK...MOVING EAST AT 25 MPH.
A LARGE PORTION OF WESTERN BENTON...NORTHWESTERN WASHINGTON...
CHEROKEE...SOUTHEASTERN DELAWARE...NORTHEASTERN MCINTOSH...
NORTHEASTERN MUSKOGEE...NORTHWESTERN SEQUOYAH AND ADAIR COUNTIES WILL
BE AFFECTED BY THESE STORMS THROUGH 1000 AM CST.
THESE STORMS WILL BE CAPABLE OF LOCALLY PRODUCING WIND GUSTS TO 50
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3552 9479 3549 9543 3644 9467 3651 9440
3650 9407
TIME...MOT...LOC 1502Z 261DEG 22KT 3629 9471 3554 9528
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 11, 5:29 AM CST, 3 hours 33 minutes earlier.
Area forecast discussion, Nov 11, 5:29 AM CST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 529 AM CST SUN NOV 11 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. STRONG COLD FRONT WILL MOVE THROUGH NE OKLAHOMA THIS MORNING AND NW ARKANSAS BY EARLY AFTERNOON. BAND OF SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE FRONT WILL BRING PERIOD OF MVFR CONDITIONS TO ALL LOCATIONS...WITH AT LEAST BRIEF IFR POSSIBLE SHOULD ANY STRONGER CELLS IMPACT A TAF SITE. ABRUPT SHIFT TO NW WINDS WILL OCCUR WITH FROPA AS WELL. IMPROVING CONDITIONS FROM THE WEST THIS AFTERNOON WITH VFR PREVAILING AFTER 22Z. && .PREV DISCUSSION... /ISSUED 304 AM CST SUN NOV 11 2012/ DISCUSSION... COLD FRONT CURRENTLY STRETCHES FROM ERN KS INTO THE NRN TX PANHANDLE...WITH FRONTAL/PRE-FRONTAL CONVECTION EXTENDING ACROSS NRN OK INTO SWRN OK. THE NAM CONTINUES TO HAVE A GOOD HANDLE ON THE SPEED OF THE FRONT...WITH THE BOUNDARY NEAR TUL AROUND 15Z...AND TO AN EXTREME NW AR-MLC LINE AROUND 18Z. AN ISOLATED STRONG/MARGINALLY SEVERE WIND GUST ISN'T OUT OF THE QUESTION THIS MORNING...BUT BEST CHANCES OF SEVERE WILL BE THIS AFTERNOON ACROSS SE OK/NW AR. OVERALL INSTABILITY IS RATHER MARGINAL...BUT STRONG SHEAR (0-6KM AROUND 60KTS) SUGGESTS SOME DAMAGING WIND GUSTS. LOW-LEVEL SHEAR IS IMPRESSIVE AS WELL...SO A BRIEF LEADING-EDGE TORNADO CERTAINLY CAN'T BE RULED OUT. COLD FRONT WILL BE EXITING THE FORECAST AREA AROUND 21Z...WITH THE SEVERE THREAT QUICKLY DIMINISHING. MUCH OF THE AREA WILL SEE MORNING HIGHS...WITH TEMPERATURES QUICKLY FALLING BACK INTO THE 40S ACROSS MUCH OF NERN/ECNTRL OK LATER THIS MORNING AND 50S BY LATE AFTERNOON ACROSS SE OK/NW AR. EXPECT FREEZING TEMPS SUNDAY NIGHT FOR ALL BUT FAR SE OK...WITH MONDAY TEMPS RUNNING SEVERAL DEGREES BELOW AVERAGE. ANOTHER COLD NIGHT MONDAY NIGHT...AND WILL LIKELY NEED A FREEZE WARNING IN FAR SE OK (MAINLY CHOCTAW COUNTY) WHERE A FREEZE HAS YET TO OCCUR THIS SEASON. ANOTHER WEAK SYSTEM WILL MOVE THROUGH THE PLAINS TUESDAY NIGHT...BUT MOISTURE SHOULD BE LIMITED. EXPECT THE SEASONAL WEATHER TO PERSIST THROUGH THE WEEK...WITH CHILLY MORNINGS AND PLEASANTLY COOL AFTERNOONS. ANOTHER UPPER SYSTEM MAY IMPACT THE AREA OVER THE WEEKEND...AND HAVE INCLUDED LOW POPS FOR SATURDAY AND SUNDAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...14
Hazardous weather outlook, Nov 11, 4:55 AM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 AM CST SUN NOV 11 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 444 AM CST SUN NOV 11 2012 ...SEVERE STORMS POSSIBLE TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... NUMEROUS SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A STRONG COLD FRONT WILL POSE A SEVERE WEATHER THREAT THIS MORNING ACROSS NORTHEAST OKLAHOMA...AND ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON. DAMAGING STRAIGHT-LINE WINDS WILL BE THE MAIN THREAT WITH THESE THUNDERSTORMS...ALONG WITH LOCALLY HEAVY RAINFALL. IN ADDITION...STRONG LOW LEVEL WIND SHEAR ALONG THE FRONT WILL LEAD TO A LIMITED TORNADO THREAT WITHIN THUNDERSTORM LINE SEGMENTS EARLY THIS AFTERNOON. STORMS SHOULD BE OUT OF THE AREA BY MID AFTERNOON. STRONG AND GUSTY SOUTH WINDS WILL CONTINUE AHEAD OF THE FRONT THIS MORNING...WITH A ABRUPT SHIFT TO THE NORTH AND SHARPLY FALLING TEMPERATURES WITH THE FRONTAL PASSAGE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT MONDAY WITH TRANQUIL WEATHER FOR MUCH OF THE WEEK. THE NEXT SYSTEM IS EXPECTED TO APPROACH THE AREA NEXT WEEKEND WITH A CHANCE OF SHOWERS AND THUNDERSTORMS BY SATURDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 11, 5:51 AM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 AM CST SUN NOV 11 2012
OKZ054-060-061-064-066-067-111230-
CREEK OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
551 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...NORTHWESTERN OKMULGEE...SOUTHEASTERN OSAGE...
WESTERN ROGERS...TULSA AND NORTHWESTERN WAGONER
AT 551 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF KELLYVILLE TO 6 MILES SOUTHEAST
OF SLICK...MOVING NORTHEAST AT 70 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...GRAY...
CATOOSA...BEGGS...HECTORVILLE...SAND SPRINGS...LEONARD...BIXBY...
JENKS...OWASSO...GLENPOOL...SPERRY...COLLINSVILLE...BROKEN ARROW...
ONETA...SLICK...MOUNDS...KIEFER...KELLYVILLE...SAPULPA AND KEYSTONE
STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3642 9584 3642 9582 3646 9580 3600 9564
3561 9619 3564 9619 3564 9627 3606 9640
TIME...MOT...LOC 1151Z 229DEG 61KT 3606 9625 3575 9615Special weather statement, Nov 11, 6:28 AM CST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
628 AM CST SUN NOV 11 2012
OKZ056>058-060>063-067-111315-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-TULSA
OK-WAGONER OK-
628 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES...SOUTHEASTERN
NOWATA...OTTAWA...ROGERS...EASTERN TULSA AND NORTHWESTERN
WAGONER
AT 628 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF HOLLOW TO 5 MILES NORTH OF NEW ALLUWE
TO 9 MILES NORTHWEST OF VERDIGRIS TO 4 MILES EAST OF BROKEN
ARROW...MOVING NORTHEAST AT 60 MPH.
A LARGE PORTION OF CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES...
SOUTHEASTERN NOWATA...OTTAWA...ROGERS...EASTERN TULSA AND
NORTHWESTERN WAGONER COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 715 AM CST.
THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED WIND GUSTS TO 50
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3689 9461 3668 9463 3639 9488 3601 9579
3629 9585 3698 9530 3701 9527 3700 9462
TIME...MOT...LOC 1228Z 231DEG 51KT 3697 9527 3670 9548
3635 9575 3608 9570Special weather statement, Nov 11, 6:37 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
637 AM CST SUN NOV 11 2012
OKZ060-061-064-066-067-111315-
CREEK OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
637 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...NORTHWESTERN OKMULGEE...SOUTHERN ROGERS...
SOUTHEASTERN TULSA AND NORTHWESTERN WAGONER
AT 638 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO 10 MILES SOUTHWEST OF BEGGS...MOVING
NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...LIBERTY...CLAREMORE...CATOOSA...VERDIGRIS...
BEGGS...HECTORVILLE...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN
ARROW...STONEBLUFF...ONETA AND MOUNDS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3637 9553 3587 9572 3563 9618 3618 9593
TIME...MOT...LOC 1238Z 230DEG 46KT 3616 9588 3564 9614Special weather statement, Nov 11, 7:07 AM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
707 AM CST SUN NOV 11 2012
OKZ057-061>063-066>068-070-111400-
CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-MUSKOGEE OK-OKMULGEE
OK-ROGERS OK-WAGONER OK-
707 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 AM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE AND NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...MAYES...
NORTHEASTERN OKMULGEE...SOUTHERN ROGERS AND WAGONER
AT 707 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF TIAWAH TO 5 MILES NORTH OF BALD
HILL...MOVING NORTHEAST AT 45 MPH.
A LARGE PORTION OF NORTHWESTERN CHEROKEE...SOUTHEASTERN CRAIG...
NORTHWESTERN DELAWARE...MAYES...NORTHWESTERN MUSKOGEE...NORTHEASTERN
OKMULGEE...SOUTHERN ROGERS AND WAGONER COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 800 AM CST.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3605 9507 3571 9590 3590 9579 3590 9576
3594 9577 3634 9554 3667 9475 3666 9471
TIME...MOT...LOC 1307Z 242DEG 41KT 3630 9548 3583 9575Special weather statement, Nov 11, 7:09 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 AM CST SUN NOV 11 2012
OKZ057-058-062-063-111415-
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
709 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES AND
OTTAWA
AT 709 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF BLUEJACKET TO 8 MILES SOUTHWEST
OF BIG CABIN...MOVING NORTHEAST AT 40 MPH.
A LARGE PORTION OF SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...
NORTHERN MAYES AND OTTAWA COUNTIES WILL BE AFFECTED BY THESE STORMS
THROUGH 815 AM CST.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3672 9461 3642 9535 3694 9505
3701 9490 3700 9462
TIME...MOT...LOC 1309Z 242DEG 35KT 3690 9500 3644 9527Special weather statement, Nov 11, 9:02 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 AM CST SUN NOV 11 2012
ARZ001-010-OKZ063-068>072-111600-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MCINTOSH OK-MUSKOGEE
OK-SEQUOYAH OK-WASHINGTON AR-
902 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON AND NORTHWESTERN WASHINGTON
IN EAST CENTRAL OKLAHOMA
CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND ADAIR
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
AT 902 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF COLCORD TO 10 MILES SOUTHWEST OF
GREENLEAF STATE PARK...MOVING EAST AT 25 MPH.
A LARGE PORTION OF WESTERN BENTON...NORTHWESTERN WASHINGTON...
CHEROKEE...SOUTHEASTERN DELAWARE...NORTHEASTERN MCINTOSH...
NORTHEASTERN MUSKOGEE...NORTHWESTERN SEQUOYAH AND ADAIR COUNTIES WILL
BE AFFECTED BY THESE STORMS THROUGH 1000 AM CST.
THESE STORMS WILL BE CAPABLE OF LOCALLY PRODUCING WIND GUSTS TO 50
MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3552 9479 3549 9543 3644 9467 3651 9440
3650 9407
TIME...MOT...LOC 1502Z 261DEG 22KT 3629 9471 3554 9528The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 4:26 AM CST | Special Weather Statement | TSA | Osage, Washington | 49 min |
| Nov 11, 5:24 AM CST | Special Weather Statement | TSA | Craig, Nowata, Washington | 51 min |
| Nov 11, 5:51 AM CST | Special Weather Statement | TSA | Tulsa | 39 min |
| Nov 11, 6:28 AM CST | Special Weather Statement | TSA | Craig, Mayes, Ottawa, Rogers | 47 min |
| Nov 11, 6:37 AM CST | Special Weather Statement | TSA | Tulsa | 38 min |
| Nov 11, 7:07 AM CST | Special Weather Statement | TSA | Mayes, Wagoner | 53 min |
| Nov 11, 7:09 AM CST | Special Weather Statement | TSA | Ottawa | 66 min |
| Nov 11, 10:03 AM CST | Special Weather Statement | TSA | Adair, Haskell, Sequoyah | 57 min |
| Nov 11, 10:26 AM CST | Special Weather Statement | TSA | Haskell, Latimer | 34 min |
| Nov 11, 11:03 AM CST | Special Weather Statement | TSA | LeFlore | 57 min |
| Nov 11, 1:02 PM CST | Special Weather Statement | TSA | LeFlore | 43 min |
| Nov 11, 2:28 PM CST | Freeze Watch | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 13 hr |
| Nov 11, 5:23 PM CST | Freeze Warning | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 17 hr |
| Nov 11, 10:57 AM CST | Special Weather Statement | TSA | Carroll, Crawford, Madison, Washington | 63 min |
| Nov 11, 12:02 PM CST | Special Weather Statement | TSA | Carroll, Franklin, Madison | 58 min |
Nearby
Special Weather Statements in Oklahoma, 2012Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.